# SDR 08FDEA01109

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATING SHIMS AND LOOSE HARDWARE AT LWR SIDE OF NR 8 SPOILER ACTUATOR  SUPPORT BEAM FITTING, WS 198.  REPAIRED SUPPORT BEAM FITTING IAW DRAWING SR27-57-038 REV "C".
